# SDR FDEA201108103184

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363713
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE STA 380 TO 480, LBL 25.  REMOVED SEAT TRACK SECTION, FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1, 51-30-2,  DWG  53FX1497, AND SRM 53-10-2 FIG 7A.
